# SDR SIMA200402301

- Difficulty date: January 20, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PIT- FLT 4153 - CRWE REPORTED WITH APU RUNNING AND MAINTEANCE ON BOARD THE CABIN AND COCKPIT FILLED WITH SMOKE.  CREW SAID IT SEEMED TO BE COMING FROM THE NR 2 PACK.  MAINTENANCE RAN THE NR 2 PACK WITH THE APU AND FOUND NO ODOR.  SUSPECT ANTI-ICE FLUID ENTERED THE APU BLEED SYSTEM.  COULD NOT DUPLICATE DISCREPANCY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
